Couldn't find what you looking for?

TRY OUR SEARCH!

I'm on my 5th month of YAZ, and I just had what I hope will be my final anxiety attack. I was not having any prior to taking YAZ. The anxiety attacks become physical and out of my control (rapid heart rate, rapid breathing, cold and hot sweats, dizzy, paranoia takes over). I have also experience bloating and constipation although I walk up to 4 miles a day and eat salad every day for lunch. I've gained weight (which I managed not to do with two pregnancies so this is new). Other symptoms include: headaches, severe anxiety, anger, mood swings, depression, and a general overall feeling of poor health. This is not me, but I didn't make the connection to YAZ for some reason. I finally had what I considered a break down today after a terrible anxiety attack that came out of no where. I had nothing to be upset about; I was traveling to work. I finally realized that this has all come about since starting YAZ. I have a call into my doctor. I will update my post. I just don't want anyone else to think they are losing it; it's probably the YAZ BC Pill.

Loading...

I'm using Yaz and I'm about to begin my second month of it, so far I haven't had any of those effects, but it has been making me break out UNCONTROLLABLY when it's supposed to do the opposite.
Reply

Loading...

I posted something similar to your post about a month ago. I had panic and anxiety attacks starting around the third month of taking Yaz, to the point where I couldn't even function or have a normal life anymore. Everybody (doctors included) brushed it off like it wasn't even a remote possibility of it being the Yaz causing the problems. I finally stopped taking it one month later. And, what do you know, not long after stopping it I feel back to my normal self. I will never take it again.
Reply

Loading...

My daughter has been on it since August. She is having rapid heart rate, trouble sleeping and some episodes where she says she cant catch her breath. The doctor does not think its related to Yaz. I do.
Reply

Loading...

I have been taking Yaz since Decmeber. I was taking it prior to that around May and stopped in Ocotober. Now I have anxiety attacks while driving to work and I can't even go anywhere social. I thought too I was losing my mind and my doctor shrugged it off. Today I am gettin off the Yaz. Like similar postings, I have the headaches, fatigue, mood swings that come out of no where and feel like running away. I would not recommend this to anyone!
Reply

Loading...

I've been having panic attacks in my sleep, at least 2 a week, and my heart beats (sometimes scary) really fast. I get really scared, and I've been having night terrors because of it. I'm honestly afraid to go to sleep right now. I've also been very depressed latley, which is causing me to gain weight. I think after reading all of these posts, I'm going to make a schedule for my doctor as soon as possible.

The scariest thing about all of this, is that I'm only 16. I'm not in bad health, but I don't want anything serious to happen if I continue to take this pill... :-(
Reply

Loading...

I have the same thing I actually ended up in the Emergency room two days ago because of a massive anxiety attack I had shortness of breath, confusion,my chest was heavy, Shaking all over, left arm went numb but the worst thing and I still have it is the dizziness. I am soooo dizzy I cant even go to work. I have been off the pill for two days now but it wont be out of my system until 6-7 days since I was only onit for a month and a half. It was Yaz that I was on and NO doctor will admit it is Yaz that is causing these problems because they are together with the pharmicutical companies. I went off birth control completely I HAVE HAD IT. It is the stupis Yaz pill. The yaz pill also has a certain chemical in it that no ther pill has it is supposed to help with PMDD. Nice hey? Anyways I DO NOT recommend this pill to anyone. I am hoping to not feel dizzy here soon.
Reply

Loading...